# SDR DALA2017090306565

- Difficulty date: September 3, 2017
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON FLOOR PANELS #221NF, 221SF, 221TF, 221XF, 222AQF, 222EF, 222SF, 222AF, 222XF, AND 222AFF AT CABIN PAX (CPAX). NRC 00338: HFEC INSPECTION WAS ACCOMPLISHED ON CHANNELS ON FLOOR PANELS #221NF, 221TF, 221XF, 222AQF, AND 222SF AND NO CRACKS WERE FOUND PER DC-MD/BOEING NDT SPM 06-10-01.001 EQUIPMENT: PHASEC 2D C/N: 925 EXP. DATE: 09MAY18. CRACKED CHANNELS ON FLOOR PANELS #222AF, 222XF, 221SF, 222AFF, AND 222EF WERE REPAIR PER B 717-200 SRM 53-20-50-2R-5 REPAIR 5 FIG. 201. (LP #0196537)
